# SDR DL72L960971

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREGULAR EMERGENCY EXIT LIGHT ON LOWER SIDEWALL AT ROW 20A IS MISSING.  INSTALLED LIGHT ASSY.  CKS NORMAL.
